# SDR AALA20141224004

- Difficulty date: December 23, 2014
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- Aircraft time: 78,292 hours, 21,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Detached
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK REPORTED FWD DOOR SLIDE FELL OFF DURING THE PROCESS OF OPENING L1 DOOR.  REPLACED DOOR ASSIST BOTTLE & INSTALLED SLIDE IAW AMM 52-11-30 AND AMM 25-66-01. .  OPS & LEAK CHECKED NORMAL.  ACFT OK FOR CONTINUED TO SERVICE.
